DIRAC-BRACKET QUANTIZATION OF BOSONIZED CHIRAL TWO-DIMENSIONAL QCD

被引:36
|
作者
ABDALLA, E [1 ]
ROTHE, KD [1 ]
机构
[1] UNIV CATOLICA RIO DE JANEIRO, DEPT FIS, RIO DE JANEIRO, RJ, BRAZIL
来源
PHYSICAL REVIEW D | 1987年 / 36卷 / 10期
关键词
D O I
10.1103/PhysRevD.36.3190
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:3190 / 3195
页数:6
相关论文
共 50 条
  • [1] DIRAC-BRACKET QUANTIZATION OF CHIRAL SCALAR TWO-DIMENSIONAL QED
    ABDALLA, E
    ABDALLA, MCB
    DEVECCHI, FP
    ZADRA, A
    [J]. PHYSICAL REVIEW D, 1989, 39 (06): : 1784 - 1786
  • [2] WILSON LOOPS IN BOSONIZED TWO-DIMENSIONAL QCD
    DECARVALHO, CAA
    ROTHE, KD
    [J]. PHYSICAL REVIEW D, 1987, 36 (06): : 1897 - 1904
  • [3] QUANTIZATION OF GAUGE-INVARIANT THEORIES THROUGH THE DIRAC-BRACKET FORMALISM
    COSTA, MEV
    GIROTTI, HO
    [J]. PHYSICAL REVIEW D, 1981, 24 (12): : 3323 - 3325
  • [4] QUANTIZATION OF NON-ABELIAN GAUGE-THEORIES IN THE DIRAC-BRACKET FORMALISM
    GIROTTI, HO
    ROTHE, KD
    [J]. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, 1982, 72 (03): : 265 - 277
  • [5] QUANTIZATION OF SPONTANEOUSLY BROKEN GAUGE-THEORIES IN THE UNITARY GAUGE THROUGH THE DIRAC-BRACKET FORMALISM
    GIROTTI, HO
    ROTHE, HJ
    [J]. NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, 1983, 75 (01): : 62 - 68
  • [6] Dirac spectra of two-dimensional QCD-like theories
    Kieburg, Mario
    Verbaarschot, Jacobus J. M.
    Zafeiropoulos, Savvas
    [J]. PHYSICAL REVIEW D, 2014, 90 (08):
  • [7] Chiral excitonic instability of two-dimensional tilted Dirac cones
    Ohki, Daigo
    Hirata, Michihiro
    Tani, Takehiro
    Kanoda, Kazushi
    Kobayashi, Akito
    [J]. PHYSICAL REVIEW RESEARCH, 2020, 2 (03):
  • [8] LARGE-N TWO-DIMENSIONAL QCD AND CHIRAL SYMMETRY
    LI, M
    [J]. PHYSICAL REVIEW D, 1986, 34 (12) : 3888 - 3893
  • [9] Geometric quantization and two dimensional QCD
    Rajeev, SG
    Turgut, OT
    [J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1998, 192 (03) : 493 - 517
  • [10] Geometric Quantization and Two Dimensional QCD
    S. G. Rajeev
    O. T. Turgut
    [J]. Communications in Mathematical Physics, 1998, 192 : 493 - 517